# SDR COEA2021021204913

- Difficulty date: January 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,217 hours, 36,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: S53171510205
- Condition: Damaged
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 223107 NR 200126 HEAVY CHECK COE/MAJOR REPAIR: FRAME 9 RH UPPER WINDOW SILL CLIP DAMAGED BY THE OUTBOARD RIVET. CORRECTIVE ACTION: REPLACED BY FABRICATION.
